Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On surfaces in space of $r$ dimensions


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 38 (1932), 77-78
DOI: https://doi.org/10.1090/S0002-9904-1932-05331-9
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 681--686
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 421--423
MathSciNet review: 1562330
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05331-9

American Mathematical Society